# SDR AALA201812149013

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 58,408 hours, 23,471 cycles
- Engine: Cfmint CFM567B27
- Engine time: 15,874 hours, 6,486 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Part time: 15,874 hours, 6,486 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE RIGHT ENGINE HAD A VIBRATION THE REACHED 3.1 WITH THROTTLE VIBRATION. ENGINE INDICATIONS WERE NORMAL,  DURING CRUISE, THE VIBRATION WAS 2.3 AND IN DESCENT IT WAS 2.6 WITH NO UNUSUAL NOISE OR  VIBRATION.  EMERGENCY DECLARED, AND LANDED SAFTELY WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE TROUBLESHOT AND THE ENGINE WAS DECLARED WITHIN LIMITS IAW AMM 71-00-00. PERFORMED A SATISFACTORY OPERATIONAL CHECK.
